MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL INC. CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per parent, her child broke the tech hub casing, and eloped through the tech hub portal window.Per parent, there were no signs of damage before the elopement event.Per parent, they have discontinued use of the tech hub and have installed the provided cloth cover insert.One photo of the tech hub was provided by the parent.The photo shows the tech hub housing broken in two locations, both near screw points.The top screw junction shows damage as well.There was no report of injury as a result of the event.
 
Additional Manufacturer Narrative
Sensory medical has made multiple attempts to gather additional information to aid in the investigation on the following dates: (b)(6) 2026, (b)(6) 2026 (email), and (b)(6) 2026 (voicemail).The tech hub manual provides the following information: in the warnings section on page 3: · check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.· do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: · discontinue use and contact us immediately if anything is damaged or missing.· technology hub zipper + cord loop are intact and lock is secured.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24677201
Report Number3016541541-2026-00024
Device Sequence Number10331170
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number11032023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale